Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A linear three-level difference scheme for quasilinear parabolic equations


Author: Milton Lees
Journal: Math. Comp. 20 (1966), 516-522
MSC: Primary 65.68
DOI: https://doi.org/10.1090/S0025-5718-1966-0207224-5
MathSciNet review: 0207224
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Douglas, Jr., A Survey of Numerical Methods for Parabolic Differential Equations, Advances in Computers, Vol. 2, Academic Press, New York, 1961, pp. 1-52. MR 25 #5604. MR 0142211 (25:5604)
  • [2] M. Lees, "Approximate solution of parabolic equations," J. Soc. Indust. Appl. Math., v. 7, 1959, pp. 167-183. MR 22 #1092. MR 0110212 (22:1092)
  • [3] R. D. Richtmyer, Difference Methods for Initial-Value Problems, Interscience Tracts in Pure and Appl. Math., Tract 4, Interscience, New York, 1957. MR 20 #438. MR 0093918 (20:438)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0207224-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society